# SDR UIEA2017061601028

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,331 hours, 17,671 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT AND PRIOR TO TAKEOFF, AN EICAS MESSAGE FOR FLIGHT DECK TEMP.  COSULTED DDG 21-61-02-03.  ACCOMPLISHED FIM 21-61 FT 805 AND FAULTED SELECTION RESET ZONE TEMP CONTROLLER AFTER BITE IAW AMM 21-61-00 AND SYSTEM OK FOR SERVICES.
